# SDR REXA2022021000237

- Difficulty date: January 24, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370953
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE REPLACING FS 942 LOWER FRAME SEGMENT P/N SH690-37095-3S, FREE
FLANGE WAS GOUGED AND BENT BETWEEN STR 26L & STR 27 DURING TEMP.   
INSTALLATION OF NEW FRAME SEGMENT.                                 "
"REPAIRED DAMAGE IAW ENDEAVOR EA #CRJ953-12637 REV A.
